# SDR HEEA0010088

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 6200 · Main Rotor System
- Part: Shims
- Part number: 7610508066101
- Condition: Not Laminated
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIM IS NOT LAMINATED.
